# SDR DALA2025032502213

- Difficulty date: March 20, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N135DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50054
- Aircraft time: 10,329 hours, 4,773 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH SIDE LONGERON P/N:C02383111-001 HAS 5 INCHES CRACK ON BOTTOM BETWEEN NUT PLATES. AD RELATED, WORK CARD 5352-01038-01A. REPLACED LONGERON P/N: C02383111-001 IAW WORK CARD 5352-01038- 01A. (LP# 0870306)
